# SDR SIMA2162

- Difficulty date: August 3, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 494
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 3012630
- Part serial: 013
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3503 - EMERGENCY LIGHTS WILL NOT STAY ON USING FLIGHT ATTENDANT PANEL.  REMOVED AND REPLACED PANEL IAW ATR AMM.  OPS CHECK GOOD.  (M)
